| Catalog Number |
305194 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material# 305194.Batch# 3347792.It was reported by customer that unable to push the medication.Lot number - 3347792.Product/model number: 305194.
Event or Problem Description
No additional information received.
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation it was reported the customer could not push the medication.To aid in the investigation, three hundred nine samples were received for evaluation by our quality team.Three hundred eight samples came in sealed packaging blisters and one sample came with no packaging blister.One hundred twenty-five samples were randomly selected for investigation.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then assembled to a syringe with saline solution.One hundred twenty-four samples expelled the solution with a normal flow.One sample did not expel the solution; this needle is clogged.This defect could occur if epoxy ran down to the bottom of the needle.A device history record review was completed for provided material number 305194, lot 3347792.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.